A canonical form return mapping algorithm for rate independent plasticity

Keavey, M. A. (2002) A canonical form return mapping algorithm for rate independent plasticity. International Journal for Numerical Methods in Engineering, 53 (6). pp. 1491-1510. ISSN 10970207 Available from: http://eprints.uwe.ac.uk/5949

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1002/nme.350

Item Type:Article
Additional Information:Provides automatic and accurate calculation of material Jacobian for implicit finite element codes allowing straightforward implementation of complex constitutive models where Jacobian previously had to be derived by hand. Prompted invitation to become visiting research fellow in Dept. of Materials Engineering, Open University, contact Prof L Edwards. Based on previous research supported by British Energy (Barnwood, Glos contacts P J Bouchard, Dr R A Ainsworth) and Magnox Electric Berkeley, contact Dr P J Flewitt). Immediate application is simulation of the welding process with annealing and solid state phase transformation in ferritic steels, of interest to the European nuclear industry.
Uncontrolled Keywords:plasticity, return mapping algorithms, constitutive equations
Faculty/Department:Faculty of Environment and Technology
ID Code:5949
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:16 Nov 2016 01:05

Request a change to this item